Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 6, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 21, 2022, 6:32 PM CDT for Bryan County, Johnston County, Marshall County, Oklahoma. It was in force for 29 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2022, 6:32 PM CDT (23:32 UTC)
- Expired
- Mar 21, 2022, 7:01 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bryan County, OK, Johnston County, OK, Marshall County, OK
The radar
The Norman radar (KTLX), 148 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 6:37 PM CDT | TORNADO | Woodville, OK | |
| Mar 21, 6:47 PM CDT | TSTM WND DMG | 4 Wnw Nida, OK | TREES AND POWERLINES DOWNED ALONG HIGHWAY 22. POSSIBLE TORNADO. TIME FROM RADAR. |
| Mar 21, 6:47 PM CDT | TORNADO | 4 Wnw Nida, OK | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4 WNW NIDA. TREES AND POWERLINES DOWNED ALONG HIGHWAY 22. TIME FROM RADAR. |
| Mar 21, 6:50 PM CDT | TSTM WND DMG | 2 Sse Milburn, OK | POWERLINES AND TREES DOWN, SEVERAL MANUFACTURED HOMES DAMAGED NEAR EMET. POSSIBLE TORNADO. TIME FROM RADAR. |
| Mar 21, 6:50 PM CDT | TORNADO | 2 Sse Milburn, OK | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 SSE MILBURN. POWERLINES AND TREES DOWN, SEVERAL MANUFACTURED HOMES DAMAGED NEAR EMET. TIME FROM RADAR. |
| Mar 21, 7:06 PM CDT | TSTM WND DMG | 1 N Milburn, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Mar 21, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2572 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
736
WFUS54 KOUN 212332
TOROUN
OKC013-069-095-220015-
/O.NEW.KOUN.TO.W.0006.220321T2332Z-220322T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
632 PM CDT Mon Mar 21 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Johnston County in southeastern Oklahoma...
Northwestern Bryan County in southeastern Oklahoma...
Northeastern Marshall County in southeastern Oklahoma...
* Until 715 PM CDT.
* At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kingston, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Kingston, Milburn, Woodville, Fillmore, Little City, Nida and
northeastern Lake Texoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3400 9677 3433 9661 3424 9641 3423 9641
3395 9664
TIME...MOT...LOC 2332Z 210DEG 40KT 3403 9668
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
033 follow-up statements
452
WWUS54 KOUN 212338
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
638 PM CDT Mon Mar 21 2022
OKC013-069-095-220015-
/O.CON.KOUN.TO.W.0006.000000T0000Z-220322T0015Z/
Johnston OK-Bryan OK-Marshall OK-
638 PM CDT Mon Mar 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN JOHNSTON...NORTHWESTERN BRYAN AND NORTHEASTERN MARSHALL
COUNTIES...
At 638 PM CDT, a confirmed tornado was located near Little City,
moving northeast at 50 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Milburn, Fillmore, Little City, Nida and northeastern Lake Texoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3406 9674 3433 9661 3424 9641 3423 9641
3400 9660
TIME...MOT...LOC 2338Z 209DEG 41KT 3411 9663
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
03875
WWUS54 KOUN 212350
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
650 PM CDT Mon Mar 21 2022
OKC013-095-220000-
/O.CAN.KOUN.TO.W.0006.000000T0000Z-220322T0015Z/
Bryan OK-Marshall OK-
650 PM CDT Mon Mar 21 2022
...THE TORNADO WARNING FOR NORTHWESTERN BRYAN AND NORTHEASTERN
MARSHALL COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3411 9657 3412 9658 3413 9658 3414 9660
3414 9661 3416 9662 3416 9664 3417 9664
3416 9666 3417 9669 3433 9661 3424 9641
3423 9641
TIME...MOT...LOC 2350Z 206DEG 38KT 3421 9658
$$
OKC069-220015-
/O.CON.KOUN.TO.W.0006.000000T0000Z-220322T0015Z/
Johnston OK-
650 PM CDT Mon Mar 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHEASTERN JOHNSTON COUNTY...
At 650 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Milburn, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Milburn, Fillmore and northeastern Lake Texoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3411 9657 3412 9658 3413 9658 3414 9660
3414 9661 3416 9662 3416 9664 3417 9664
3416 9666 3417 9669 3433 9661 3424 9641
3423 9641
TIME...MOT...LOC 2350Z 206DEG 38KT 3421 9658
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
03132
WWUS54 KOUN 220001
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
701 PM CDT Mon Mar 21 2022
OKC069-220011-
/O.CAN.KOUN.TO.W.0006.000000T0000Z-220322T0015Z/
Johnston OK-
701 PM CDT Mon Mar 21 2022
...THE TORNADO WARNING FOR SOUTHEASTERN JOHNSTON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. Small hail, gusty winds
and heavy rain are still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
Johnston County.
LAT...LON 3411 9657 3412 9658 3413 9658 3414 9660
3414 9661 3416 9662 3416 9664 3417 9664
3416 9666 3417 9669 3433 9661 3424 9641
3423 9641
TIME...MOT...LOC 2358Z 210DEG 40KT 3432 9650
$$
03What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 21, 5:43 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 21, 5:43 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
543 PM CDT Mon Mar 21 2022
...New AVIATION...
.SHORT TERM...
(This evening through Tuesday)
Issued at 201 PM CDT Mon Mar 21 2022
A mid-level trough will continue to stay over the Southern Plains
through tomorrow, allowing for additional lift across the area.
Showers and thunderstorms will most likely be ongoing this evening
as the theta-e axis shifts towards the east. Some of the storms,
especially in southern and southeastern OK, could produce severe
hail up to quarters. With sufficient deep-layer shear and low-
level curvature in the hodograph, a tornado or two cannot be ruled
out early this evening. A cold front will begin to push through
the area late this evening, and gusty northerly winds will follow
in its wake. That being said, a Wind Advisory will be in effect
starting at 4 am Tuesday and going until 7 pm Tuesday for all of
western OK and portions of western north TX. As the aforementioned
front moves through the area tomorrow, rain showers along and
behind the front are possible, especially in northwest and north
central OK. Cloud cover should overspread most of the Southern
Plains tomorrow, so decided to limit high temperatures into the
mid to upper 40s.
&&
.LONG TERM...
(Tuesday night through next Sunday)
Issued at 201 PM CDT Mon Mar 21 2022
The base of the aforementioned trough will be centered right over
the Plains Tuesday evening into Wednesday. Surface winds will
continue to stay out of the north throughout the day, picking up
again by the afternoon. Elevated fire weather concerns are
possible across portions of western OK on Wednesday afternoon.
Should see a gradual warming trend into the weekend as mid-level
ridging sets in over the area by mid week. High temperatures on
Sunday will get into the 80s across most of the area. Elevated
fire concerns will exist again mainly in western OK down into
western north TX. As of this forecast package, no precipitation is
expected through the rest of the long term.
&&
.AVIATION...
(00Z TAFS)
Issued at 432 PM CDT Mon Mar 21 2022
Widespread rain and embedded thunderstorms are expected though the
evening over many areas apart from southwestern Oklahoma. MVFR and
IFR conditions will persist in these areas. A cold front will move
through northwestern Oklahoma tonight and through central Oklahoma
by sunrise. Strong and gusty northwest winds are expected
following through the day Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 41 46 38 52 / 50 30 10 0
Hobart OK 37 45 35 56 / 50 20 0 0
Wichita Falls TX 41 50 39 60 / 20 10 0 0
Gage OK 31 43 31 53 / 90 30 0 0
Ponca City OK 42 48 35 51 / 80 60 20 10
Durant OK 50 58 40 58 / 60 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 4 AM to 7 PM CDT Tuesday for OKZ004>006-
009>011-014>017-021>023-033>038.
TX...Wind Advisory from 4 AM to 7 PM CDT Tuesday for TXZ083>085.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...09Hazardous weather outlook, Mar 21, 3:35 PM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 335 PM CDT Mon Mar 21 2022 OKZ004>048-050>052-TXZ083>090-221730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 335 PM CDT Mon Mar 21 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... A surface low pressure center will develop around southwestern Oklahoma or adjacent parts of northern Texas, with a dryline extending southward. Additional thunderstorms are expected along and ahead of this dryline. Instability and wind shear will be favorable for supercell thunderstorms that will be capable of producing hail to 2-inch diameter, around 70 mph wind gusts and possibly tornadoes. These storms will move quickly east across far southern Oklahoma and northern Texas until 9 PM. .Heavy Rainfall... Heavy rainfall is possible which may lead to localized flooding, especially in urban areas. The highest risk for flooding is along and east of the I-35 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Strong Winds... Strong north winds will be possible Tuesday behind a cold front, with the strongest winds expected across western Oklahoma. Wind gusts of 40 to 50 mph will be possible. .Fire Weather... Strong north winds will create elevated fire weather conditions across parts of western Oklahoma and western north Texas Tuesday and Wednesday. Elevated conditions may occur again Sunday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 21, 3:22 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Norman OK
322 PM CDT Mon Mar 21 2022
TXZ083>086-088-212100-
Wichita TX-Foard TX-Wilbarger TX-Baylor TX-Hardeman TX-
322 PM CDT Mon Mar 21 2022
...Strong thunderstorms will impact portions of southwestern Wichita,
east central Foard, Wilbarger, northern Baylor and southeastern
Hardeman Counties through 400 PM CDT...
At 321 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Margaret to 7 miles southeast of Thalia to
6 miles northwest of Seymour. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Electra, Chillicothe, Thalia, Harrold, Margaret, Lockett,
Lake Kemp, Fargo, Medicine Mound, Odell, Oklaunion, Grayback,
northern Lake Diversion, Rayland and Copper Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3440 9949 3437 9944 3438 9943 3437 9941
3438 9927 3433 9921 3421 9919 3422 9913
3420 9913 3421 9908 3420 9906 3421 9903
3386 9882 3383 9889 3383 9895 3381 9895
3365 9935 3386 9949 3409 9979
TIME...MOT...LOC 2021Z 226DEG 39KT 3408 9968 3390 9945 3368 9931
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
03Special weather statement, Mar 21, 4:05 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Norman OK
405 PM CDT Mon Mar 21 2022
TXZ090-212130-
Clay TX-
405 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of southeastern Clay
County through 430 PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Newport, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3356 9798 3347 9798 3347 9811
TIME...MOT...LOC 2104Z 226DEG 51KT 3338 9815
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
03Special weather statement, Mar 21, 4:32 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Norman OK
432 PM CDT Mon Mar 21 2022
OKZ038-039-044-045-TXZ090-212200-
Cotton OK-Stephens OK-Comanche OK-Jefferson OK-Clay TX-
432 PM CDT Mon Mar 21 2022
...Strong thunderstorms will impact portions of southeastern
Comanche, northwestern Jefferson, southwestern Stephens, eastern
Cotton and northwestern Clay Counties through 500 PM CDT...
At 431 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Byers to 3 miles south of
Petrolia to 4 miles west of Henrietta. Movement was north at 65 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Duncan, Waurika, Comanche, Temple, Petrolia, Byers, Hastings, Waurika
Lake, Corum, Empire City, Hulen and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3459 9822 3455 9799 3429 9797 3403 9802
3384 9825 3404 9835 3430 9830
TIME...MOT...LOC 2131Z 193DEG 58KT 3414 9831 3396 9824 3380 9827
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
03Special weather statement, Mar 21, 5:58 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
558 PM CDT Mon Mar 21 2022
OKZ028>031-040>042-046-047-050-051-212345-
Love OK-Carter OK-Pottawatomie OK-Cleveland OK-Garvin OK-Johnston OK-
Marshall OK-Pontotoc OK-McClain OK-Seminole OK-Murray OK-
558 PM CDT Mon Mar 21 2022
...Strong thunderstorms will impact portions of northwestern
Johnston, Garvin, northeastern Love, southwestern Seminole, Carter,
southeastern Cleveland, western Pontotoc, northwestern Marshall,
Murray, southwestern Pottawatomie and southeastern McClain Counties
through 645 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles south of Antioch to 3 miles northwest
of Turner Falls to 4 miles south of Lake Murray. Movement was
northeast at 55 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ardmore, Pauls Valley, Sulphur, Davis, Marietta, Lone Grove,
Wynnewood, Stratford, Konawa, Maysville, Dickson, Mannsville, Roff,
Springer, Elmore City, Wayne, Paoli, Asher, Tribbey and Wanette.
This includes Interstate 35 between mile markers 18 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3515 9710 3498 9673 3432 9677 3392 9709
3434 9749 3478 9749
TIME...MOT...LOC 2258Z 214DEG 59KT 3468 9740 3446 9718 3401 9709
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
03Local storm report, Mar 21, 6:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 E COURTNEY 33.94N 97.50W
03/21/2022 LOVE OK EMERGENCY MNGR
POSSIBLE TORNADO DAMAGE.
&&
BUNKERLocal storm report, Mar 21, 6:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT MON MAR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 E COURTNEY 33.94N 97.50W
03/21/2022 LOVE OK EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
E COURTNEY. POSSIBLE TORNADO DAMAGE.
&&
BUNKERThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 11:32 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma | 28 min |
| Mar 21, 11:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 2 hr |
| Mar 21, 12:00 PM CDT | Special Weather Statement | OUN | Hughes | 15 min |
| Mar 21, 1:27 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more | 30 hr |
| Mar 21, 2:13 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Mar 21, 4:32 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| Mar 21, 4:56 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Mar 21, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 27 min |
| Mar 21, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 42 min |
| Mar 21, 5:09 PM CDT | Tornado Warning | OUN | Jefferson, Love | 36 min |
| Mar 21, 5:26 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 5 hr |
| Mar 21, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 24 min |
| Mar 21, 5:35 PM CDT | Tornado Warning | OUN | Love | 10 min |
| Mar 21, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 62 min |
| Mar 21, 5:58 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 47 min |
| Mar 21, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 47 min |
| Mar 21, 6:42 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Mar 21, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 29 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.